# SDR ABXA20250710151

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141T323078
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK IN OSC, KALITTA MAINTENANCE  FOUND CRACK R1 DOOR THRESHOLD LOWER AFT CORNER MARKED CRACK   ACCOMPLISHED REPAIR OF R1 DOOR AFT CORNER IAW B767-300 SRM 53-10-01 REPAIR 1.
